توجه: محتویات این صفحه به صورت خودکار پردازش شده و مقاله‌های نویسندگانی با تشابه اسمی، همگی در بخش یکسان نمایش داده می‌شوند.
۱An affirmative answer to the open questions on the viscosity approximation methods for nonexpansive mappings in CAT(0) spaces
نویسنده(ها): ، ، ،
اطلاعات انتشار: Journal of Nonlinear Sciences and Applications، نهم،شماره۶، ۲۰۱۶، سال
تعداد صفحات: ۸
We prove a strong convergence theorem of a two–step viscosity iteration method for nonexpansive mappings in CAT(0) spaces without the nice projection property N and the restriction of the contraction constant k ∈ [0, 1 2). Our result gives an affirmative answer to the open questions raised by Piatek [B. Piatek, Numer. Funct. Anal. Optim., 34 (2013), 1245–1264], and Kaewkhao et al. [A. Kaewkhao, B. Panyanak, S. Suantai, J. Inequal. Appl., 2015 (2015), 9 pages].
نمایش نتایج ۱ تا ۱ از میان ۱ نتیجه